# SDR 97ZZZX3557

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Engine: Garrtt TPE3311
- System (JASC): 7413 · Induction Vibrator
- Part: Fuel Nozzle
- Part number: 31071263
- Condition: Bird Strike
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

PVD/IAD - FLT 6470 - DURING APPROACH AT 1145 HOURS ON 7-17-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LT ENGINE HAD A BIRD STRIKE WHICH CAUSED SMOKE IN CABIN.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FUEL NOZZLES, P2 INLET SENSOR, AND PERFORMED BORESCOPE INSPECTION ON ENGINE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF:  OPERATOR CONTROL NR VTZA97420.
